# SDR 95ZZZX4602

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84EA
- Make and model: Cessna 550
- Aircraft serial: 5500484
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3028601
- Condition: Damaged
- Location: Hp Turbine
- Part time: 1,869 hours
- Component: 3023411
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 25/HOT SECTION INSPECTION, ALL 71 HIGH TURBINE BLADES WERE FOUND NICKED, DENTED AND BROKEN BY IMPACT DAMAGE FROM DEFLECTOR - RING FAILURE.  NUMEROUS BLADES WERE MISSING FORWARD ONE-QUARTER OF OUTBOARD LEADING EDGE.  NO COCKPIT INDICATION WAS NOTED AS TIP CLEARANCES FOR REMAINDER OF BLADE WAS STILL IN TOLERANCE.  ALL BLADES WERE REPLACED WITH NEW.
